U.S. doctors online nowAsk doctors free
United Kingdom
A 19-year-old female asked:

whats the maximum dosage for bisoprolol 2.5 mg within a 24 hour period?

3 doctor answers3 doctors weighed in
Dr. Esther Poza-juncal
Internal Medicine 37 years experience
20mg: ...but you should not be adjusting your dosing on your own. Please consult your doctor to discuss how to dose your medication.
Dr. Jalal Zuberi
Pediatrics 45 years experience
Max is 20 mg/24 hr: Pl check with your physician before increasing dosage as it is supposed to be increased gradually.
Dr. Stephen Southard
Internal Medicine 15 years experience
The max dose: Is 20 mg per 24 hour period.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 46-year-old member asked:

What medicines can't be mixed with bisoprolol?

1 doctor answer1 doctor weighed in
Dr. Philip Rosenblum
Family Medicine 28 years experience
Beta blockers: Bisoprolol is a beta blocker blood pressure medication. It shouldn't be taken with other meds in the same class, like atenolol or metoprolol. It should used with caution with calcium channel blockers like verapamil or Diltiazem as they can also slow the heart rate, but that is sometimes desired. Bisoprolol is often given in combination with hctz or hydrochlorothiazide so be careful with diuretics.
A 30-year-old member asked:

Side effects of bisoprolol?

1 doctor answer3 doctors weighed in
Dr. Vasudev Ananthram
Cardiology 32 years experience
Some side effects: Headache and nausea are some of the side effects I have seen in my patient. Of course if the dose is too much for you it can cause low BP and very low heart rate.
A 40-year-old member asked:

What medicines should not be taken with bisoprolol?

1 doctor answer1 doctor weighed in
Dr. Philip Rosenblum
Family Medicine 28 years experience
Beta blockers: Bisoprolol is a beta blocker blood pressure medication. It shouldn't be taken with other meds in the same class, like atenolol or metoprolol. It should used with caution with calcium channel blockers like verapamil or Diltiazem as they can also slow the heart rate, but that is sometimes desired. Bisoprolol is often given in combination with hctz or hydrochlorothiazide so be careful with diuretics.
A 30-year-old member asked:

What medicines should not be mixed with bisoprolol?

1 doctor answer1 doctor weighed in
Dr. Philip Rosenblum
Family Medicine 28 years experience
Beta blockers: Bisoprolol is a beta blocker blood pressure medication. It shouldn't be taken with other meds in the same class, like atenolol or metoprolol. It should used with caution with calcium channel blockers like verapamil or Diltiazem as they can also slow the heart rate, but that is sometimes desired. Bisoprolol is often given in combination with hctz or hydrochlorothiazide so be careful with diuretics.
United Kingdom
A 25-year-old male asked about a 63-year-old male:

My farther is experiencing a lot of side effects from bisoprolol is there anything else he could take that he might tolorate more?

2 doctor answers2 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
Hypertension: Yes. Of course. There are over ninety possible choices. He should report his side effects to his treating physician who can work with him to find the right option for him.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 23, 2014

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.